# SDR JJBA20210416052

- Difficulty date: April 16, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 36,530 hours, 24,254 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Arm
- Condition: Incorrect
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH MLG BOTH GREASE FITTINGS ON LOWER SIDE ARM FACING AFT. REMOVED AND INSTALLED LOWER SIDE ARM IN CORRECT ORIENTATION. PERFORMED GEAR SWINGS. OPS CHECK SAT.
